Couldn't find what you looking for?

TRY OUR SEARCH!

My son had a schizoid episode couple of years ago. It was not something serious; he withdrew to himself and did not leave from his world. When the meds were applied, he returned to his normal self. But, in last couple of weeks, hallucinations came. Does a schizoid person have hallucinations, will they pass or should I take him to the doctor again?

Loading...

In some cases, schizoid episode is followed with a hallucination. Most commonly, those are audio hallucinations (voices), paranoia, sensitive hallucinations (feeling that something is crawling on the body)… There are also some other symptoms, including those you have mentioned. If he got hallucinations under the therapy, the dosage should be increased, but only after the consultation with a doctor.
Reply

Loading...

Yes, unfortunately yes is the answer to your question. But don’t panic! It is probably that your son needs his medications again or if he has been on medications he just need adjust the dosage.

So take him to your doctor and tell him everything you have noticed about his behavior and of course any changes that you have noticed since the hallucinations have started.

This condition usually appears in children and sometimes it persist until adulthood but with proper therapy and right dose of medications children have very good chances to grow into normal human being without any consequences of this disorder.

Keep us posted about your son’s condition and I hope that this will pass without any consequences.

 

 

Reply

Loading...


This sounds a bit like full blown schizophrenia rather than typical schizoid behavior. While I haven't been officially diagnosed, I consider myself someone with schizoid personality disorder due to anxiety forming relationships and leaving the house among many other symptoms, but most people in my situation never have hallucinations unless under tremendous stress (I'm very easily stressed out and have never had an episode like that).

At any rate, if anyone you know is having hallucinations, they seriously need to see a doctor as soon as possible.
Reply

Loading...